# SDR COMA2009122250301

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 25,163 hours, 21,151 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47259702
- Part serial: 0274
- Condition: Intermittent
- Location: Fire Warning
- Part time: 25,163 hours, 21,151 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PIT TO DTW RECEIVED RT FIRE CAUTION AND RT ENG FIRE WARNING INDICATIONS INTERMITTENTLY.  EMERGENCY DECLARED, A/C DIVERTED TO CLE AND LANDED SAFELY.  REMOVED AND REPLACED FIRE AND OVERHEAT CONTROL UNIT.
